# SDR CHQA200500065

- Difficulty date: March 29, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 9,174 hours, 7,240 cycles
- Engine: Allsn AE3007A
- Engine time: 10,269 hours, 8,635 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 10,269 hours, 8,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING, BOOM HEARD FROM RT SIDE OF A/C.  LOOKED AT INSTRU ON NR 2, ITT TO RED.  THRUST LEVER TO IDLE.  ENG 2 OUT ON EICAS & DECLARED EMERGENCY.  PROCEEDED W/E-2 OUT ABNORM CHKLST.  ENG SHUTDOWN CHKLST.  DISPATCH CONTACTED & DIVERT TO KBDL. CHKD ENG INSTS, & OIL QTY 10 QTS.  ENG AIRSTART CHKLST W/APU ASSIST START.  DURING START, NO ITT RISE.  SHUTDOWN AGAIN.  OEI APPROACH & LANDING W/OEI GO ROUND CHKLST COMPLETE.  NORM DESCENT, APPROACH & LANDING, LANDING CHKLST COMPLETE.  EICAS MESSAGES NOT NORMAL.  E2 EXCEED, E2 NO DISP & E2 SHORT DISP.   RAN AFTER LANDING CHKLST & NO EVAC OR EMERG VEHICLE ASSIST.  MX INSPECT ENG & FOUND METAL IN EXHAUST.  R / R NR 2 ENG, PERFORMED ENG RUNS.  OPS & LEAK CHECK GOOD.
